Testosterone Supplement

Testosterone is essential for muscle growth, sexual development, fertility, and fat loss in a male. Aging, lifestyle, and certain medical conditions decrease the level of testosterone. Supplements that boost testosterone include D-aspartic acid, fenugreek, Tribulus Terrestris, vitamin D, ginger, zinc, Ashwagandha, and DHEA (dehydroepiandrosterone).

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How to maintain sperm count through treatment?

Query: Hi doctor, I am suffering from hypogonadotropic hypogonadism. I am taking HCG 5000 and HMG 150 injection twice a week. My sperm production has started from azoospermia. We have done IVF and it was successful. My doctor asked to take testosterone injection, but if I take this my sperm production will...  Read Full »


Dr. Deep Dutta

Answer: Hi, Welcome to icliniq.com. HCG (human chorionic gonadotropin) and HMG (human menopausal gonadotropin) are excellent choices to ensure a good sperm production, which is needed for fertility that you have achieved. However, this treatment combination rarely leads to normal testosterone levels, ...  Read Full »

I have suddenly lost my libido, and my erection has also worsened. Can you please help?

Query: Hi doctor, My height is 5'10" feet, and I weigh 169.7 pounds. I have suddenly lost my libido, and my erection has also worsened. Even after taking supplements, my testosterone levels are low. This has been going on for almost a year. I have previously used Tamoxifen, Clomifene, Testosterone Propiona...  Read Full »


Dr. Rajesh Jain

Answer: Hello, Welcome to icliniq.com. I can understand your concern. Do not worry. Medicines alone will not work. You need to do perineal and pelvic exercises and go for walks regularly. Regularly consume dates, beetroot, jaggery, drumstick, green leafy vegetables, and bananas. Avoid masturbation. Some h...  Read Full »

Will the testosterone supplements help in making my testicles round and strong?

Query: Hi doctor,A few months back, I had an accident due to which my both testicles are sagging and loose. I request you suggest safe and best testosterone injection or capsules, which will make both my testicles round and strong like normal people. Will the testosterone injection or capsules affect my na...  Read Full »


Dr. Thiyagarajan. T

Answer: Hi, Welcome to icliniq.com. Did you hurt your head also in the accident? Did you check LH (luteinizing hormone) and FSH (follicle-stimulating hormone) along with testosterone? If not, repeat testosterone with LH and FSH. How are your libido and erections? Testosterone injection or capsule will ...  Read Full »

Is it safe for women to take over-the-counter Testosterone supplements to gain muscles?

Query: Hi doctor, Can women take over-the-counter testosterone supplements meant for men? I am an 18-year-old female hoping it can help me build muscle, but I have a family history of breast cancer, and I do not want to mess with hormones if it is not safe. Please give me your suggestions. Thank you.  Read Full »


Dr. Sugreev Singh

Answer: Hi, Welcome to icliniq.com. Thank you for writing, and I understand your concern. Yes, taking an over-the-counter testosterone drug can cause hormonal imbalance and can lead to complications. Such as changes in voice, unwanted hair growth, and it can change the breast size, so I would suggest you...  Read Full »

My sex urge has dropped due to testosterone supplements. Kindly help.

Query: Hello doctor, My age is 26 years. My sex urge has dropped since three months I guess because of testosterone. I had been doing bodybuilding before and was taking testosterone.  Read Full »


Dr. Ramchandra Lamba

Answer: Hi, Welcome to icliniq.com. I have gone through the problem and understand your concern. Yes, high doses of testosterone can cause a decrease in sexual libido. As it is a well-known fact that testosterone is a must for sexual libido but higher dose can decrease it. Once you stop testosterone, your...  Read Full »

What are the possible causes for fatigue that did not improve with TRT?

Query: Hello doctor, I am a 42-year-old male. I had undescended testes from childhood which went untreated (hence I had always been and am on single testis only). The undescended testis still lies in the groin. I used to feel fatigued most of the times over the years, due to which I had difficulty in conce...  Read Full »


Dr. Singh Smrita

Answer: Hello, Welcome to icliniq.com. I would like to know as to why you are receiving testosterone replacement therapy. I know that you have mentioned that you have one undescended testis. But many men do not have any problem even when they have a single functional testis. Testosterone replacement thera...  Read Full »

Recently, I have lost the ability to ejaculate. What to do?

Query: Hi doctor, I am a 60 year old male with type 2 diabetes (HbA1c 6.2). Recently, I have lost the ability to ejaculate. Erections are not the problem, just no orgasm or ejaculate. Everything feels right during stimulation but stops short of actually going over the top. I went to a urologist, but he did...  Read Full »


Dr. Saurabh Subhash Pandya

Answer: Hi, Welcome to icliniq.com. Poor or absent ejaculation occurs due to medicines for prostate or due to diabetes. In some diabetic patients, there is retrograde ejaculation (into the¬†bladder) or sometimes no ejaculation. This can be confirmed by post ejaculation urine test for sperms. However, this s...  Read Full »

I have a low sex drive with reduced energy in my body. Please suggest a treatment.

Query: Hi doctor, I am a 30 year old male. I am suffering from low sex drive. I usually get the early ejection, but will have two or three sessions of sex in a single night. Nowadays, it takes at least 12 hours for next erection. I feel low energy level throughout the day. Most of the time, I feel myself i...  Read Full »


Dr. Khant Shahil Ramesh Bhai

Answer: Hello, Welcome to icliniq.com. I have seen the reports attached by you (attachment removed to protect patient identity). Though your total testosterone is 278, I feel it is little on the lower side. Actually, testosterone level of less than 300 is considered less. Also, I think one time sex in the n...  Read Full »

Can hemoglobin and hematocrit be elevated due to testosterone injections?

Query: Hello doctor, I am concerned about my CBC. Three years back, my hematocrit has usually been in 40 (upper range). Last year, my doctor gave me testosterone injections. Five months ago, we found out my hematocrit went to 52.3. I stopped taking the infusion, and four months back, I went to a hematolog...  Read Full »


Dr. Goswami Parth Rajendragiri

Answer: Hello, Welcome to the icliniq.com. I can understand your concern. Following is my opinion on your asked questions. Initially, four months ago, your hemoglobin and hematocrit are elevated due to testosterone injections. You had secondary polycythemia at that time. Testosterone induced polycythemia...  Read Full »

Does erection problems persist after discontinuing antidepressant?

Query: Hello doctor, I am 23 years old and I am on Citalopram, Buspirone, and Valium. In the past few weeks, I have stopped taking Valium. I am taking only 2.5 mg to wean off and just today I discontinued the Citalopram as well after gradually cutting down from 40 mg to 10 over the last two weeks. I still ...  Read Full »


Dr. Vivekanandan Govindasamy

Answer: Hi, Welcome to icliniq.com. If the erection problem is due to antidepressants, then it will become invariably normal once you stop the medications. In your case, the reason must be marijuana. I think it is better you stop that and also get your early morning serum testosterone assay done. For furthe...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.